# SDR AWXA950509

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2616 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AFT OF LAVATORIES INOPERATIVE.  REPAIRED BROKEN WIRES AS REQUIRED.  OPERATES NORMALLY.  (X)
